Alert archive / Pennsylvania / Flash Flood Warnings in 2024

Flash Flood Warning 29, NWS State College, PA

August 31, 2024Bedford County, Cambria County, Somerset County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 31, 2024, 3:33 PM EDT for Bedford County, Cambria County, Somerset County, Pennsylvania. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2024, 3:33 PM EDT (19:33 UTC)
Expired
Aug 31, 2024, 5:45 PM EDT
In force
2 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Cambria County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 120 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 3:55 PM EDTFLOOD3 Se Shanksville, PAMultiple areas on Huckleberry Highway with standing water.
Aug 31, 3:59 PM EDTFLOOD1 Se Jerome, PAWater on the roadway at the underpass of State Route 601.
Aug 31, 4:02 PM EDTFLOOD2 Sse Hooversville, PAMinor flooding on the roadway.
Aug 31, 4:25 PM EDTFLOOD1 Sse Windber, PADebris blocking water allowing for water to go into a residence.
Aug 31, 4:40 PM EDTFLOOD2 Sw Windber, PARoadway on Camp Drive completely flooded.
Aug 31, 4:45 PM EDTFLOOD2 Sw Scalp Level, PAPortions of Schoolhouse Lane underwater, closing the roadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WGUS51 KCTP 311933
FFWCTP
PAC009-021-111-312145-
/O.NEW.KCTP.FF.W.0029.240831T1933Z-240831T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
333 PM EDT Sat Aug 31 2024

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  South Central Cambria County in central Pennsylvania...
  Northwestern Bedford County in south central Pennsylvania...
  Central Somerset County in south central Pennsylvania...

* Until 545 PM EDT.

* At 333 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Johnstown, Somerset, Windber, Bedford, Belmont, Geistown, Berlin, 
  Friedens, Boswell, Davidsville, Central City, Paint, Jerome, 
  Buffalo Mills, Scalp Level, Acosta, New Centerville, Ogletown, 
  Tire Hill and Cessna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain, low water crossings are potentially dangerous in 
heavy rain. Do not attempt to cross flooded roads. Find an alternate 
route.

&&

LAT...LON 4030 7887 4022 7857 4002 7850 3987 7851
      3986 7876 3986 7892 3992 7910 3992 7927
      4010 7916 4020 7910 4019 7901 4029 7893

FLASH FLOOD...RADAR INDICATED

$$

Evanego

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 3:10 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 31, 3:10 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service State College PA
310 PM EDT Sat Aug 31 2024

.SYNOPSIS...
A cold front will cross much of the area, but stall out over
southern PA tonight. A second cold front will move in from the
north on Sunday afternoon. High pressure will then build over
the state, drying out the weather for most of next week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Low level stability over most of the CWA has really done away
with the punch of the storms that moved through the western
mountains early this aftn. Some more clearing has occurred in
southern PA, and the short wave trough moving in from the west
will continue to force storms as it slides across this evening.
The SVR watch posted for the SW may need to be expanded
slightly to the east where the sun may lead to enough heating to
gen up enough sfc-based CAPE to create stronger to even severe
storms.

The showers across the nrn tier could hold a few ltg strikes,
but not likely a solid shield of storms like the SW is
experiencing. There could be enough recovery in the central
counties from the current crop of rain to allow for a few more
storms. All this convection will be dropping to the SE. The
atmos will start to stabilize and forcing will pass through in
the early evening. Storms may linger in the SE thru 10-11PM, but
they will be weak by that time.

The almost-2 inch PWATs are allowing for some very heavy
downpours, but the storms are generally moving quickly enough to
prevent a widespread threat for FF. So, we've held off on a
flash flood watch and likely will not issue one for this event.
But, some places will receive a couple of storms this aftn/eve,
and could still experience localized flooding.

Some fog is expected overnight as the wet ground and high
dewpoints team up with fairly light wind. Not much clearing
(perhaps in the N) to help with fog formation, though. So,
we'll just mention patchy fog for the time being.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
With the cold front stalling in the south tonight, and another
front (the real dry air) moving in from the N on Sunday, the
central counties will be bracketed by showers/storms, but may
not see a drop themselves on Sunday. SPC DY2 MRGL risk still
covers the srn tier of the CWA, but we'll need to see good
destabilization to realize severe storms/wind gusts. The

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
All medium range guidance supports fair and cool weather for the
middle of the week under sprawling high pressure. The sfc ridge
overhead to start the period never really gets to our east
before a cold front moves in late in the week. So, the temps
may not get back near 80F for most of the area on Thurs, which
should be the warmest day of the week. Without much return flow,
the threat for showers/precip with the front will be low. Not
enough (good) reasons to put in more then a 50pct prob for any
of next weekend. Have started to paint in the typical along with
AM valley fog for mid-week in the deep river/stream valleys of
the northern mountains and Alleghenies. Did keep the mid-
day/aftn dewpoints lower than NBM guidance by a few degs during
mid-week under a favorable pattern for drying out.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Sunshine struggling to break through the low clouds over most of
the CWA this morning. But, the S/SE flow and heating/mixing have
been able to make some thin breaks along the lee sides of the
ridges. SHRA/TSRA already into the ALleghenies and additional
forcing and resultant storms are moving in from the west.

The IFR lingering at BFD and IPT should improve to MVFR shortly.
Expect a long period of time where precip and TS are mentioned
in the TAFs due to high uncertainty on timing and areal coverage
since there will be multiple rounds of SHRA/TSRA through the
evening. Most of the storms will move off to the SE of MDT by
03Z. Only spotty/isold SHRA will hang around over the srn tier
after midnight. Fog will be a good bet for the overnight as many
if not all of the terminals will get wet this aftn/eve. However,
how bad the fog will get is a low-confidence forecast at this
point. Guidance does drop most terminals into MVFR and many
touch IFR for a few hours late tonight (08-12Z). Will therefore
just mention tempos for IFR conditions (cigs and/or viz) late
tonight at all terminals.

The cold front moving through Central PA airspace will not
quite exit the srn tier tonight. Then, another/secondary cold
front arrives from the NW later Sun. This will probably allow
for sct SHRA/TSRA in the srn tier Sun, and some sct/isold SHRA
in the nrn tier. The central terminals should remain dry.

Outlook...

Mon-Wed...VFR w/ no sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Dangelo
AVIATION...Dangelo/NPB/Bowen
Hazardous weather outlook, Aug 31, 1:35 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
135 PM EDT Sat Aug 31 2024

PAZ004>006-010-011-011745-
Warren-McKean-Potter-Elk-Cameron-
135 PM EDT Sat Aug 31 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ012-017>019-026>028-035>037-041-042-045-046-049>053-056>059-
063>066-011745-
Northern Clinton-Clearfield-Northern Centre-Southern Centre-
Huntingdon-Mifflin-Juniata-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
135 PM EDT Sat Aug 31 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms may produce guisty winds and heavy rainfall this
afternoon and early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024-025-033-034-011745-
Cambria-Blair-Somerset-Bedford-
135 PM EDT Sat Aug 31 2024

...SEVERE THUNDERSTORM WATCH 666 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Aug 31, 1:34 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service State College PA
134 PM EDT Sat Aug 31 2024

PAZ024-025-033-034-311800-
Bedford PA-Somerset PA-Blair PA-Cambria PA-
134 PM EDT Sat Aug 31 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BEDFORD...
NORTHEASTERN SOMERSET...SOUTHWESTERN BLAIR AND SOUTH CENTRAL CAMBRIA
COUNTIES THROUGH 200 PM EDT...

At 134 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portage to near Windber. Movement was east
at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Windber, Salix-Beauty Line Park, Central City, Beaverdale-Lloydell,
Sidman, St. Michael, Dunlo, Blue Knob State Park, Ogletown, and Blue
Knob Ski Resort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 4008 7896 4033 7876 4039 7854 4036 7850
      4022 7860 4008 7873
TIME...MOT...LOC 1734Z 255DEG 12KT 4028 7869 4016 7880

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Colbert
Special weather statement, Aug 31, 1:37 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service State College PA
137 PM EDT Sat Aug 31 2024

PAZ019-027-311800-
Mifflin PA-Southern Centre PA-
137 PM EDT Sat Aug 31 2024

...A STRONG THUNDERSTORM WILL IMPACT MIFFLIN AND SOUTHEASTERN CENTRE
COUNTIES THROUGH 200 PM EDT...

At 137 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lewistown, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lewistown, Woodward, Burnham, Belleville, Milroy, Highland Park,
Yeagertown, Millheim, Strodes Mills, Reedsville, Aaronsburg, Juniata
Terrace, Coburn, Alfarata, Belltown, Seven Mountains, Poe Valley
State Park, Reeds Gap State Park, Maitland, and Barrville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4058 7782 4062 7778 4068 7768 4068 7770
      4073 7768 4082 7749 4093 7749 4097 7726
      4091 7728 4085 7736 4070 7735 4069 7730
      4061 7750 4058 7750 4053 7759
TIME...MOT...LOC 1737Z 280DEG 36KT 4070 7763

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Colbert
Special weather statement, Aug 31, 2:30 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service State College PA
230 PM EDT Sat Aug 31 2024

PAZ033-034-311900-
Bedford PA-Somerset PA-
230 PM EDT Sat Aug 31 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BEDFORD AND SOMERSET
COUNTIES THROUGH 300 PM EDT...

At 229 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bedford to 13 miles southeast of Windber
to near Somerset. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Somerset, Windber, Berlin, New Enterprise, Friedens, Boswell,
Osterburg, Davidsville, Central City, Paint, Jerome, Acosta, New
Centerville, St. Clairsville, Cessna, Ogletown, Tire Hill, Rockwood,
Jennerstown, and Hooversville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 4008 7927 4012 7921 4011 7919 4012 7917
      4016 7916 4029 7905 4028 7893 4024 7886
      4025 7865 4019 7831 4009 7841 3990 7877
      3989 7940
TIME...MOT...LOC 1829Z 258DEG 21KT 4011 7853 4006 7871 4009 7919

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Colbert
Special weather statement, Aug 31, 2:41 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service State College PA
241 PM EDT Sat Aug 31 2024

PAZ024-311915-
Cambria PA-
241 PM EDT Sat Aug 31 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CAMBRIA COUNTY
THROUGH 315 PM EDT...

At 241 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belmont, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Johnstown, Westmont, Windber, Ebensburg, Belmont, Portage, Geistown,
Southmont, Cresson, Vinco, Dale, East Conemaugh, Salix-Beauty Line
Park, Beaverdale-Lloydell, Paint, Lilly, South Fork, Scalp Level,
Sankertown, and Sidman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 4040 7897 4053 7869 4045 7855 4037 7856
      4035 7861 4028 7865 4026 7864 4024 7866
      4024 7886 4025 7888 4027 7889 4028 7893
      4029 7906
TIME...MOT...LOC 1841Z 304DEG 20KT 4033 7881

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Colbert
Special weather statement, Aug 31, 3:03 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
303 PM EDT Sat Aug 31 2024

PAZ033-311930-
Somerset PA-
303 PM EDT Sat Aug 31 2024

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 330 PM
EDT...

At 303 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Windber to 16 miles north of Bittinger.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Somerset, Windber, Meyersdale, Berlin, Friedens, Davidsville, Central
City, Paint, Jerome, Scalp Level, Acosta, Ursina, New Centerville,
Ogletown, Tire Hill, Mount Davis, Rockwood, Confluence, Salisbury,
and Hooversville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 3973 7941 3977 7938 3978 7939 3978 7935
      3982 7937 3986 7942 4004 7929 4014 7902
      4028 7893 4027 7889 4025 7888 4024 7866
      4008 7873 4006 7876 3989 7876 3972 7908
      3972 7938
TIME...MOT...LOC 1903Z 267DEG 26KT 4017 7873 3982 7932

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Colbert
Special weather statement, Aug 31, 3:12 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
312 PM EDT Sat Aug 31 2024

PAZ034-311945-
Bedford PA-
312 PM EDT Sat Aug 31 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN BEDFORD COUNTY THROUGH
345 PM EDT...

At 312 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bedford, moving southeast at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bedford, Everett, Buffalo Mills, Lake Gordon, Hyndman, and Rainsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central Pennsylvania.

&&

LAT...LON 3989 7876 3999 7859 4003 7855 4008 7842
      4008 7824 3991 7840 3978 7858 3975 7870
TIME...MOT...LOC 1912Z 297DEG 6KT 3996 7855

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 10:15 AM EDTSpecial Weather StatementCTPElk45 min
Aug 31, 11:58 AM EDTSpecial Weather StatementCTPCambria47 min
Aug 31, 12:27 PM EDTSpecial Weather StatementCTPBlair, Cambria, Clearfield33 min
Aug 31, 12:40 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon50 min
Aug 31, 1:11 PM EDTSpecial Weather StatementCTPCentre49 min
Aug 31, 1:34 PM EDTSpecial Weather StatementCTPCambria26 min
Aug 31, 1:37 PM EDTSpecial Weather StatementCTPMifflin23 min
Aug 31, 2:30 PM EDTSpecial Weather StatementCTPSomerset30 min
Aug 31, 2:34 PM EDTSevere Thunderstorm WarningCTPBedford41 min
Aug 31, 2:41 PM EDTSpecial Weather StatementCTPCambria34 min
Aug 31, 2:49 PM EDTAreal Flood AdvisoryCTPBedford, Somerset2 hr
Aug 31, 3:03 PM EDTSpecial Weather StatementCTPSomerset27 min
Aug 31, 3:12 PM EDTSpecial Weather StatementCTPBedford33 min
Aug 31, 3:17 PM EDTAreal Flood AdvisoryCTPBedford, Somerset2 hr
Aug 31, 3:23 PM EDTAreal Flood AdvisoryCTPCambria, Somerset82 min
Aug 31, 3:28 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset62 min
Aug 31, 3:58 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton77 min
Aug 31, 4:45 PM EDTAreal Flood AdvisoryCTPCambria, Somerset75 min
Aug 31, 5:45 PM EDTAreal Flood WarningCTPCambria, Somerset90 min

Nearby

Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.